# SDR AALA2019043099013

- Difficulty date: April 18, 2019
- Submitted: April 30, 2019
- Operation: Air carrier
- Aircraft: N153UW
- Make and model: Airbus A321-211
- Aircraft serial: 5594
- Aircraft time: 20,445 hours, 8,146 cycles
- System (JASC): 5540 · Rudder Structure
- Part: Hinge Fitting
- Part number: D55371318004
- Condition: Worn
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: RUDDER #7 HINGE FITTING LOCATED ON VERTICAL STABILIZER HAS EXCESSIVE PLAY / WORN. REPLACED HINGE FITTING PER SRM 51-72-11.
